Research ArticleOpen accessCharacterization of Chain as a Regular Semi GroupR. Kehinde, S.O. MakanjuolaJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,787 accessesView PDFCite
Author
2 articles in our journalsR. Kehinde
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite